Interpolation of non-smooth functions on anisotropic finite element meshes
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 33 (1999) no. 6, pp. 1149-1185
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1999__33_6_1149_0,
author = {Apel, Thomas},
title = {Interpolation of non-smooth functions on anisotropic finite element meshes},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {1149--1185},
year = {1999},
publisher = {EDP-Sciences},
volume = {33},
number = {6},
mrnumber = {1736894},
zbl = {0984.65113},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1999__33_6_1149_0/}
}
TY - JOUR AU - Apel, Thomas TI - Interpolation of non-smooth functions on anisotropic finite element meshes JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1999 SP - 1149 EP - 1185 VL - 33 IS - 6 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/M2AN_1999__33_6_1149_0/ LA - en ID - M2AN_1999__33_6_1149_0 ER -
%0 Journal Article %A Apel, Thomas %T Interpolation of non-smooth functions on anisotropic finite element meshes %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1999 %P 1149-1185 %V 33 %N 6 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/M2AN_1999__33_6_1149_0/ %G en %F M2AN_1999__33_6_1149_0
Apel, Thomas. Interpolation of non-smooth functions on anisotropic finite element meshes. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 33 (1999) no. 6, pp. 1149-1185. http://geodesic.mathdoc.fr/item/M2AN_1999__33_6_1149_0/
